Alert archive / West Virginia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 13, NWS Pittsburgh, PA

May 14, 2014Belmont County, Monroe County, Ohio; Marshall County, Ohio County, Wetzel County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 14, 2014, 5:51 PM EDT for Belmont County, Monroe County, Ohio; Marshall County, Ohio County, Wetzel County, West Virginia. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2014, 5:51 PM EDT (21:51 UTC)
Expired
May 14, 2014, 6:30 PM EDT
In force
39 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Belmont County, OH, Monroe County, OH, Marshall County, WV, Ohio County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 85 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 6:22 PM EDTHAIL 1.752 E Moundsville, WVPING PONG TO GOLF BALL SIZED HAIL
May 14, 6:25 PM EDTHAIL 1Mcmechen, WV
May 14, 6:28 PM EDTHAIL 1.25Upper Benwood, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 1:23 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS51 KPBZ 142151
SVRPBZ
OHC013-111-WVC051-069-103-142230-
/O.NEW.KPBZ.SV.W.0013.140514T2151Z-140514T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
551 PM EDT WED MAY 14 2014

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BELMONT COUNTY IN EAST CENTRAL OHIO...
  NORTHEASTERN MONROE COUNTY IN EAST CENTRAL OHIO...
  SOUTHERN OHIO COUNTY IN NORTHERN WEST VIRGINIA...
  MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...
  NORTHERN WETZEL COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 630 PM EDT

* AT 547 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED 5 MILES
  SOUTHEAST OF PROCTOR...OR NEAR WILEYVILLE...AND WAS MOVING NORTH AT
  30 MPH. THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF
  QUARTERS AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PROCTOR...            FAIRVIEW...           WOODLANDS...
  GLEN EASTON...        POWHATAN POINT...     LONE OAK...
  MOUNDSVILLE...        GLENDALE...           SHADYSIDE...
  SHERRARD...           MCMECHEN...           BELLAIRE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM ALSO IS PRODUCING TORRENTIAL RAIN. POOR DRAINAGE AREAS MAY
FLOOD QUICKLY.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4007 8093 4004 8054 3963 8062 3963 8081
TIME...MOT...LOC 2151Z 177DEG 27KT 3970 8075

$$
1 follow-up statement
672 
WWUS51 KPBZ 142213
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
613 PM EDT WED MAY 14 2014

OHC111-WVC103-142224-
/O.CAN.KPBZ.SV.W.0013.000000T0000Z-140514T2230Z/
MONROE OH-WETZEL WV-
613 PM EDT WED MAY 14 2014

...THE SEVERE THUNDERSTORM WARNING IS CANCELLED FOR WETZEL AND MONROE
COUNTIES...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR EAST CENTRAL OHIO.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 3977 8078 4007 8087 4004 8054 3974 8060
TIME...MOT...LOC 2214Z 177DEG 27KT 3987 8076

$$

OHC013-WVC051-069-142230-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-140514T2230Z/
BELMONT OH-OHIO WV-MARSHALL WV-
613 PM EDT WED MAY 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR MARSHALL...OHIO AND BELMONT COUNTIES...

AT 611 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED NEAR POWHATAN
POINT...AND WAS MOVING NORTH AT 30 MPH.

THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF PING PONG
BALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GLEN EASTON...        LONE OAK...           MOUNDSVILLE...
  GLENDALE...           SHADYSIDE...          SHERRARD...
  MCMECHEN...           BELLAIRE...           BENWOOD...
  BETHLEHEM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE INTO A STURDY BUILDING AND AVOID
WINDOWS.

THIS STORM ALSO IS PRODUCING TORRENTIAL RAIN. POOR DRAINAGE AREAS MAY
FLOOD QUICKLY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR EAST CENTRAL OHIO.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 3977 8078 4007 8087 4004 8054 3974 8060
TIME...MOT...LOC 2214Z 177DEG 27KT 3987 8076

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 5:13 PM EDT, 38 minutes earlier.

Area forecast discussion, May 14, 5:13 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
513 PM EDT WED MAY 14 2014

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PLAGUE THE UPPER OHIO
VALLEY REGION UNTIL PASSAGE OF A COLD FRONT EARLY ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
EARLY EVENING UPDATE CENTERS AROUND WINDING DOWN POPS OVER THE
EASTERN FRINGES OF THE FORECAST AREA AS THE LEADING WAVE MOVES TO
THE EAST OF THE AREA...AS WELL AS CONTINUING WITH HIGH POPS OVER
MUCH OF OHIO GIVEN CONVERGING ECHOES IN DIFFERING SHEAR REGIMES
FROM CELLS MOVING NORTHWESTWARD FROM NORTHERN WEST VIRGINA AS WELL
AS THOSE MOVING NORTHEASTWARD ALONG THE SLOW MOVING COLD FRONT
THAT CUTS THROUGH OHIO.

THE TORNADO WATCH FOR ALL OF OUR OHIO COUNTIES REMAINS IN EFFECT
THROUGH THE THE EVENING HOURS. SHEAR VALUES PER MODEL GUIDANCE
SHOULD CONTINUE TO BECOME MORE FAVORABLE FOR SUSTAINED ROTATING
UPDRAFTS OVER OHIO...JUST IN ADVANCE OF THE COLD FRONT. GIVEN THE
MAXIMUM OF SHEAR VALUES AND INSTABILITY IN THIS REGION...AS WELL
AS THE TRIGGERING MECHANISM...THE BEST CHANCE OF SIGNIFICANT
CONVECTION WILL REMAIN IN THOSE AREAS. AS THE FRONT SLOWLY EDGES
EASTWARD OVERNIGHT...ABOUT A COUNTY EVERY FEW HOURS...CONVECTIVE
SHOWERS WILL LIKELY CONTINUE MUCH OF THE NIGHT THROUGH OHIO...EVEN
AS SEVERE WEATHER CHANCES DWINDLE. ADDITIONALLY...WITH THE NEXT
WAVE RIDING UP THE FRONT...COVERAGE OF SHOWERS MAY EXPAND A BIT
FARTHER EASTWARD INTO THE AREA OVERNIGHT WITH THE ADVENT OF A LOW
LEVEL JET NOSE TO FURTHER INDUCE CONVECTION...HOWEVER MUCH OF THIS
WILL LIKELY REMAIN WEST OF THE PITTSBURGH AREA THROUGH THE NIGHT.

EVERYTHING SEEMS POISED TO START TO PROGRESS EASTWARD GOING INTO
THURSDAY...WITH WAVES OF CONVECTION LIKELY TO MOVE OVER THE AREA
AS PWATS SURGE TO 1.5-1.75 INCHES AND A LINGERING RIGHT ENTRANCE
REGION FOR THE JET OVERHEAD. THIS COULD MEAN AN ENHANCED THREAT
FOR FLOODING OVER AREAS THAT EXPERIENCE TRAINING CONVECTION. GIVEN
THE ONGOING TORNADO WATCH...A DECISION ON A FLASH FLOOD WATCH WILL
WAIT FOR THE NEXT UPDATE. FRIES

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
DEEP LOW PRES WILL PULL A COLD FRONT ACROSS THE REGION THURSDAY
WITH MUCH COOLER TEMPERATURES BEHIND THE FRONT. FORECAST...BASIN
AVERAGED RAINFALL FOR THE EVENT LOOKS TO BE IN THE ONE TO TWO
INCH RAIN FOR MOST AREAS. SHOWERS WITH EMBEDDED THUNDER ARE
EXPECTED TO BE ONGOING ON THURSDAY MRNG...WITH GRADUAL EWD SHIFT
WITH PROGRESS OF THE UPR TROF.

WITH MUCH OF THE AREA BECOMING MORE SATURATED...FLOODING ISSUES WL HAVE
TO BE MONITORED AND HAZARDOUS WEATHER OUTLOOK MENTION WL BE
MAINTAINED FOR NOW.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
NOTICEABLY COOLER AIR WILL BE THIS WEEKEND AS THE UPPER LOW MOVES
OVER THE REGION. LOW CONVECTIVE TEMPS WILL SUPPORT SHOWER CHANCES...BUT
POP NUMBERS WILL REMAIN LOW END.

SURFACE HIGH WILL BRING A DRY AND COOL START FOR THE BEGINNING OF
NEXT WEEK.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
VFR WILL CONTINUE AT SITES THROUGH THE AFTERNOON AND EVENING OUTSIDE
OF ANY SHOWERS AND THUNDERSTORMS THAT DEVELOP. WHILE SCATTERED
THUNDERSTORMS MAY DEVELOP ALONG THE MASON-DIXON LINE AND MOVE
NORTH...MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
CENTRAL OHIO AND MOVE TO THE EAST ALONG A NEARLY STATIONARY FRONT.
MVFR/IFR CONDITIONS WILL BE POSSIBLE IN ANY PRECIPITATION THAT
DEVELOPS...AS WELL AS GUSTY WINDS. WHILE THUNDERSTORM CHANCES WILL
DIMINISH BY LATE EVENING...SHOWERS ARE EXPECTED TO MOVE EAST AND
OVERSPREAD THE REGION BY THURSDAY MORNING. MARGINAL LOW LEVEL WIND
SHEAR MAY DEVELOP OVERNIGHT...BUT CONFIDENCE IS NOT HIGH ENOUGH TO
INCLUDE IN TAFS AT THIS TIME. SOME GUSTY WINDS MAY DEVELOP
THURSDAY...WITH GUSTS UP TO 20-25 KTS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 14, 2:15 PM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
215 PM EDT WED MAY 14 2014

MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ001>004-012-
021>023-041-151815-
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-
BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
215 PM EDT WED MAY 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE PRIMARY SEVERE RISK IS FROM DAMAGING WIND GUSTS AND HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAVY RAIN IS EXPECTED ON THURSDAY AND THURSDAY NIGHT WITH A CROSSING
COLD FRONT. SIGNIFICANT RISES ON CREEKS ARE POSSIBLE...AND A FLOOD
WATCH MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-151815-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-
215 PM EDT WED MAY 14 2014

...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAVY RAIN IS EXPECTED ON THURSDAY AND THURSDAY NIGHT WITH A CROSSING
COLD FRONT. SIGNIFICANT RISES ON CREEKS ARE POSSIBLE...AND A FLOOD
WATCH MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

15

In the hours before

Local storm report, May 14, 3:42 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
342 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             1 S COSHOCTON           40.25N  81.85W
05/14/2014  E0.75 INCH       COSHOCTON          OH   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1401355

KRAMAR
Local storm report, May 14, 3:54 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
354 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             3 SE IRVILLE            40.02N  82.09W
05/14/2014  E1.00 INCH       MUSKINGUM          OH   PUBLIC

&&

EVENT NUMBER PBZ1401356

KRAMAR
Special weather statement, May 14, 4:21 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
421 PM EDT WED MAY 14 2014

OHZ039-048-142100-
COSHOCTON OH-TUSCARAWAS OH-
421 PM EDT WED MAY 14 2014

...A STRONG THUNDERSTORM WILL AFFECT EASTERN COSHOCTON AND WEST
CENTRAL TUSCARAWAS COUNTIES...

AT 418 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF COSHOCTON...MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL PRODUCE PENNY SIZE HAIL. HEAVY RAIN WILL POND WATER
ON ROADS AND QUICKLY FILL SMALL STREAMS.

  LOCATIONS IMPACTED INCLUDE...
  CONESVILLE...         COSHOCTON...          WEST LAFAYETTE...
  BAKERSVILLE...        BALTIC...             SUGARCREEK...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4045 8188 4045 8168 4060 8167 4060 8165
      4052 8148 4015 8181 4016 8193 4021 8204
Local storm report, May 14, 5:18 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             1 N NEW PHILADELPHIA    40.50N  81.44W
05/14/2014  E0.88 INCH       TUSCARAWAS         OH   TRAINED SPOTTER

            DIME TO NICKEL SIZE

&&

EVENT NUMBER PBZ1401357

KRAMAR
Local storm report, May 14, 5:19 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
519 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             DOVER                   40.53N  81.48W
05/14/2014  E0.75 INCH       TUSCARAWAS         OH   PUBLIC

&&

EVENT NUMBER PBZ1401358

KRAMAR
Local storm report, May 14, 5:43 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
543 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             DOVER                   40.53N  81.48W
05/14/2014  E1.00 INCH       TUSCARAWAS         OH   PUBLIC

&&

EVENT NUMBER PBZ1401359

KRAMAR

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 2:52 AM EDTAreal Flood AdvisoryPBZGuernsey6 hr
May 14, 2:43 PM EDTSevere Thunderstorm WarningPBZCoshocton, Muskingum47 min
May 14, 3:28 PM EDTSpecial Weather StatementPBZCoshocton, Tuscarawas47 min
May 14, 3:31 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas44 min
May 14, 4:21 PM EDTSpecial Weather StatementPBZCoshocton39 min
May 14, 4:58 PM EDTSevere Thunderstorm WarningPBZTuscarawas47 min
May 14, 5:43 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana62 min
May 14, 6:27 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson48 min
May 14, 6:42 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe48 min
May 14, 6:54 PM EDTSevere Thunderstorm WarningPBZColumbiana, Jefferson66 min
May 14, 7:26 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson, Monroe49 min
May 14, 7:29 PM EDTSevere Thunderstorm WarningPBZMuskingum46 min
May 14, 7:40 PM EDTFlash Flood WatchPBZBelmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more30 hr
May 13, 8:41 PM EDTSpecial Weather StatementPBZMarion, Monongalia64 min
May 14, 11:58 AM EDTSpecial Weather StatementPBZPreston32 min
May 14, 12:52 PM EDTSpecial Weather StatementPBZPreston23 min
May 14, 1:20 PM EDTFlash Flood WarningPBZPreston3 hr
May 14, 2:51 PM EDTSpecial Weather StatementPBZTucker114 min
May 14, 3:37 PM EDTFlash Flood WarningPBZTucker3 hr
May 14, 7:17 PM EDTSpecial Weather StatementPBZMarion, Monongalia58 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2014Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.